# SDR FDEA201503271098

- Difficulty date: March 27, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK FLANGE LOWER SURFACE CORRODED AT STATION 1881, X= 27.5, INBD.  SEAT TRACK REPAIRED PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 REFER TO SNRM N00845 FOR WORK DETAILS REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
